Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had D&C and hysterscopic procedure. Prescribed Tranexamic acid. Having swelling in throat. What can be done?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
My wife has undergoen D&C and hysterscopic procedure 3 days back, she has been prescribed Tranexamic acid tablets 500mg BD for 5 days along with Oflox Tablets. She is complaining of swelling in her throat and is unable to swollow and talk. What is the problem
Posted Sat, 8 Jun 2013 in Women's Health
Answered by Dr. Aarti Abraham 20 minutes later
Thanks for your query.
Your wife could be having sore throat or upper ENT ( ear , nose and throat ) specialist, and probably go for antibiotics according to throat swab culture.
A rare possibility could be that she is allergic to the drugs she is being given after the D and C and hysteroscopy, and the swelling and edema is due to that.
I would advise you to consult your gynecologist for an initial look, as it is not possible to narrow down the diagnosis without examining her.
Ask her to gargle with lukewarm saline water, and take lozenges like XXXXXXX Vicks etc for the time being.
Avoid oily, spicy food.
Take care, and feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor